# SDR SWAA2024052875260

- Difficulty date: April 15, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SUPPORT STRUCTURE CRACKED UNDER WTB PANEL #191AR<[01] REMOVED AND REPLACED SUPPORT STRUCTURE (FRAME) UNDER WTB PANEL# 191AR REF B737-700 SRM 51-40-02-0G-0 AND DWG# 116A3110 AND 116A3010.;[02] VERIFIED CORRECTIVE ACTION STEP 1
